Announcement

Collapse
No announcement yet.

Type 2 Diabetes and stomach pain

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Type 2 Diabetes and stomach pain

    I have been on 4x500 mg of Metformin for the past 16 years and resently started to develop stomach pain. I rescently went on a holiday which included a lot of hiking. I cut back my Metformin to 2x500 a day and my stomach pain deceased. I informed my doctor of this and he switched me to Cliclazide 2x30mg and 2x500 mg daily. Things went well,but my morning sugars were high. he switched me to a drug called Januvia which I doubled over with stomach pain.
    He switched me back to the Cliclazide and Metformin and I now take the Cliclazide one in the morning and one in the evening it controling my sugar but I am expriencing side effects which include sevre stomach pain and constipation.

    Does any one know of any oral drug that does not cause stomach pain?

  • #2
    It can cause side effect as stomach pain. Metformin is an oral anti-diabetic medicine used to help control blood sugar levels in people with type 2 or non-insulin-dependent diabetes. Some side effects such as mild nausea, headache, weakness, and diarrhea.

    Comment

    Working...
    X